# SDR USAA2009032390651

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 30,390 hours, 16,598 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 1826
- Condition: Faulty
- Location: Spoiler Sys
- Part time: 7,944 hours, 4,784 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1227 - CLT-MBJ - ELECTRICAL SMELL - NR 2 SPOILER ELEVATOR COMPUTER (SEC) FAULT ACCOMPANIED WITH BRIEF STRONG HOT ELECTRICAL SMELL.  REMOVED AND REPLACED NR 2 SPOILER ELEVATOR COMPUTER (SEC).  OPERATIONAL CHECK WAS GOOD.
